SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

Haynes, T.W., Hedetniemi, S.T. and Slater, P.J., Eds. (1998) Domination in Graphs: Advanced Topics. Marcel Dekker, New York.

has been cited by the following article:

  • TITLE: Paired, Total, and Connected Domination on the Queen’s Graph Revisited

    AUTHORS: Paul A. Burchett

    KEYWORDS: Chess, Total Dominating Set, Paired Dominating Set, Connected Dominating Set

    JOURNAL NAME: Open Journal of Discrete Mathematics, Vol.6 No.1, December 17, 2015

    ABSTRACT: The question associated with total domination on the queen’s graph has a long and rich history, first having been posed by Ahrens in 1910 [1]. The question is this: What is the minimum number of queens needed so that every square of an n × n board is attacked? Beginning in 2005 with Amirabadi, Burchett, and Hedetniemi [2] [3], work on this problem, and two other related problems, has seen progress. Bounds have been given for the values of all three domination parameters on the queen’s graph. In this paper, formations of queens are given that provide new bounds for the values of total, paired, and connected domination on the queen’s graph, denoted , , and respectively. For any n × n board size, the new bound of is arrived at, along with the separate bounds of , for with , and , for with .